# SDR SWIA201128123

- Difficulty date: October 3, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 35,864 hours, 51,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Switch
- Condition: Failed
- Location: Mcd
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD WOULD NOT OPEN.  (FLT 5323)  REPLACED MAIN CABIN DOOR CONTROL SWITCH AT F/A'S CONTROL PANEL.
